# SDR SWAA2024041674254

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 67,781 hours, 40,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR IS DAMAGED AND CRACKED AT OUTBOARD TOP AFT EDGE OF PANEL.   R & R THE PANEL 193AR IAW AMM 53-51-21.
